Alert archive / Kansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 112, NWS Dodge City, KS

June 14, 20256 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 14, 2025, 6:22 AM CDT for 6 counties in Kansas. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2025, 6:22 AM CDT (11:22 UTC)
Expired
Jun 14, 2025, 7:00 AM CDT
In force
38 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barber County, KS, Comanche County, KS, Kiowa County, KS, Pawnee County, KS, Pratt County, KS, Stafford County, KS

The radar

The Vance AFB radar (KVNX), 96 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:30 AM CDTTSTM WND GST 653 S Pratt, KS
Jun 14, 6:44 AM CDTTSTM WND GST 591 Sw Preston, KSReport was from KKSPREST2 observation station.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 11.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2111 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1551 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.4
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

138 
WUUS53 KDDC 141122
SVRDDC
KSC007-033-097-145-151-185-141200-
/O.NEW.KDDC.SV.W.0112.250614T1122Z-250614T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
622 AM CDT Sat Jun 14 2025

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Kiowa County in south central Kansas...
  Barber County in south central Kansas...
  Eastern Comanche County in south central Kansas...
  Southeastern Pawnee County in south central Kansas...
  Stafford County in south central Kansas...
  Pratt County in south central Kansas...

* Until 700 AM CDT.

* At 621 AM CDT, severe thunderstorms were located along a line
  extending from near Seward to near Pratt to near Lake Coldwater,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Pratt, St. John, Iuka, Hudson, Coats, and Croft around 625 AM CDT.
  Stafford, Preston, Sawyer, Sun City, and Cairo around 630 AM CDT.
  Lake City, Zenith, and Neola around 635 AM CDT.
  Isabel around 640 AM CDT.

Other locations in the path of these severe thunderstorms include
Medicine Lodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9890 3702 9943 3767 9901 3826 9900
      3825 9847 3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 1121Z 277DEG 49KT 3817 9878 3766 9878 3722 9934 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JJOHNSON
1 follow-up statement
644 
WWUS53 KDDC 141135
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
635 AM CDT Sat Jun 14 2025

KSC007-033-097-145-151-185-141200-
/O.CON.KDDC.SV.W.0112.000000T0000Z-250614T1200Z/
Kiowa KS-Barber KS-Comanche KS-Pawnee KS-Stafford KS-Pratt KS-
635 AM CDT Sat Jun 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR SOUTHEASTERN KIOWA...BARBER...EASTERN COMANCHE...SOUTHEASTERN
PAWNEE...STAFFORD AND PRATT COUNTIES...

At 635 AM CDT, severe thunderstorms were located along a line
extending from near Hudson to near Cairo to 10 miles southeast of
Wilmore, moving east at 45 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Sawyer, Isabel, Lake City, Zenith, Cairo, and Neola around 640 AM 
  CDT.

Other locations in the path of these severe thunderstorms include
Medicine Lodge and Sharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9890 3702 9939 3767 9901 3826 9900
      3825 9847 3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 1135Z 277DEG 49KT 3815 9857 3764 9857 3720 9913 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 5:01 AM CDT, 1 hour 21 minutes earlier. Its key messages:

  • Another round of thunderstorm chances (20-30%) tonight.
  • Warming trend continues into early next week.
Area forecast discussion, Jun 14, 5:01 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
501 AM CDT Sat Jun 14 2025

.KEY MESSAGES...

- Another round of thunderstorm chances (20-30%) tonight.

- Warming trend continues into early next week.

&&

.DISCUSSION...
Issued at 200 AM CDT Sat Jun 14 2025

WV imagery indicates weak ridging aloft building slowly northeast
through the Four Corners Region. Near the surface, a lee side trough
of low pressure remains anchored in extreme southeast Colorado.

Minimal thunderstorm chances (20-30%) pick back up tonight as the
SREF indicates another series of H5 vort maxima ejecting off an
amplifying ridge axis across the northern Colorado Rockies into the
high plains of northeast Colorado/western Nebraska this evening.
Near the surface, deep level moisture continues to pool ahead of the
anchored lee side trough axis in eastern Colorado with surface
dewpoints well up into mid/upper 60s(F) to the lower 70s(F), providing
more than ample instability with MLCAPE values in excess of 3500 to
4000 J/kg. Combined with steepening mid-level lapse rates associated
with peak daytime heating, thunderstorms are once again forecast to
develop in eastern/northeast Colorado late this afternoon/early evening,
then spread east-southeast into northwest Kansas/southwest Nebraska
overnight, and potentially into central Kansas early Sunday morning.
However, the magnitude of any thunderstorms looks to be more limited
as suggested by the HREF, only showing a 10-20% probability of 6-hr
QPF exceeding even 0.1 of an inch across portions of west central
and central Kansas. Similar conditions are expected Sunday with the
upper level ridge axis shifting only slightly easterward. Limited
thunderstorm chances (mainly in coverage) exist Monday as the upper
level ridge shifts farther east into the Central Plains.

The ongoing warming trend continues today as prevailing southeasterlies
reinforce a warming airmass across the region, pushing H85 temperatures
up around 25C in central Kansas to near 30C in extreme southwest Kansas.
With the HREF showing a 70-90% probability of temperatures topping
85F in central/south central Kansas to a better than an 80-90% probablity
of temperatures exceeding 90F in extreme southwest Kansas, expect
afternoon highs generally up into the upper 80s(F) in central Kansas
to widespread 90s(F) farther west/southwest. A little more widespread
lower/mid 90s(F) are likely Sunday and Monday as the upper level ridge
moves out of the Rockies into the Central Plains.

&&

.AVIATION /12Z TAFS THROUGH 12Z SUNDAY/...
Issued at 500 AM CDT Sat Jun 14 2025

Lingering showers and thunderstorms will continue to affect the
vicinity of all TAF sites before ending west to east by mid-morning.
Otherwise, primarily VFR conditions are forecast to prevail in
vicinity of all TAF sites through late evening. Light south-southeast
winds are expected to persist through much of the period as a lee
side trough of low pressure remains anchored in eastern Colorado.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...JJohnson
AVIATION...JJohnson
Hazardous weather outlook, Jun 14, 6:18 AM CDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
618 AM CDT Sat Jun 14 2025

KSZ030-031-043>046-061>066-074>081-084>090-151130-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
618 AM CDT Sat Jun 14 2025 /518 AM MDT Sat Jun 14 2025/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Small hail and gusty winds up to 50 to 55 mph are expected with a
line of thunderstorms moving through central and south central
Kansas early this morning.

Another round of isolated strong to marginally severe
thunderstorms will be possible late this afternoon into this
evening. The strongest storms will be capable of producing up to
quarter size hail and gusty winds up to 60 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe thunderstorms will be possible again Sunday. The
best chance for severe weather will be across west central and
portions of central Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, though hail and wind
reports are encouraged.

In the hours before

Special weather statement, Jun 14, 4:13 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
413 AM CDT Sat Jun 14 2025

KSZ030-031-044>046-064-065-140945-
Hodgeman KS-Rush KS-Pawnee KS-Trego KS-Lane KS-Ellis KS-Ness KS-
413 AM CDT Sat Jun 14 2025

...STRONG THUNDERSTORMS WILL IMPACT NESS...NORTHEASTERN HODGEMAN...
TREGO...EAST CENTRAL LANE...NORTHWESTERN PAWNEE...RUSH AND ELLIS
COUNTIES THROUGH 445 AM CDT...

At 413 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Ogallah to 6 miles south of
Trego Center to near Alamota. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Ransom, Alamota, Arnold, Beeler, Riga, and Cedar Bluff around 420
  AM CDT.
  Ellis and Brownell around 425 AM CDT.
  Ness City around 430 AM CDT.

Other locations in the path of these storms include Yocemento.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3902 9904 3857 9914 3815 9975 3849 10050
      3871 10014 3913 10015 3913 9904
TIME...MOT...LOC 0913Z 290DEG 42KT 3910 9971 3878 9992 3848 10037

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

JJOHNSON
Special weather statement, Jun 14, 4:42 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Dodge City KS
442 AM CDT Sat Jun 14 2025

KSZ030-031-141015-
Trego KS-Ellis KS-
442 AM CDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TREGO AND NORTHERN
ELLIS COUNTIES THROUGH 515 AM CDT...

At 442 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Ellis, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern Trego
and northern Ellis Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3889 9904 3892 9962 3913 9962 3913 9904
TIME...MOT...LOC 0942Z 273DEG 18KT 3906 9951

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

JJOHNSON
Special weather statement, Jun 14, 4:45 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Dodge City KS
445 AM CDT Sat Jun 14 2025

KSZ030-031-045-046-063>065-078-079-141015-
Finney KS-Hodgeman KS-Rush KS-Pawnee KS-Trego KS-Ellis KS-Ness KS-
Edwards KS-Ford KS-
445 AM CDT Sat Jun 14 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL FORD...EAST CENTRAL
FINNEY...EASTERN NESS...HODGEMAN...SOUTHEASTERN TREGO...NORTHWESTERN
PAWNEE...RUSH...NORTHWESTERN EDWARDS AND SOUTHERN ELLIS COUNTIES
THROUGH 515 AM CDT...

At 444 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brownell to 10 miles south of Bazine to
near Kalvesta. Movement was southeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Bazine, McCracken, Alexander, and Kalvesta around 450 AM CDT.
  Gray, Jetmore, Burdett, and Hanston around 455 AM CDT.
  Nekoma and Hargrave around 500 AM CDT.

Other locations in the path of these storms include Rozel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3877 9904 3819 9918 3784 9995 3798 10023
      3800 10023 3800 10026 3808 10041 3841 9991
      3878 9978
TIME...MOT...LOC 0944Z 298DEG 42KT 3868 9971 3829 9974 3811 10033

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

JJOHNSON
Special weather statement, Jun 14, 5:13 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
513 AM CDT Sat Jun 14 2025

KSZ045-046-064>066-077>080-087-088-141045-
Gray KS-Hodgeman KS-Stafford KS-Meade KS-Rush KS-Pawnee KS-Clark KS-
Kiowa KS-Ness KS-Edwards KS-Ford KS-
513 AM CDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT FORD...NORTHWESTERN KIOWA...
EASTERN NESS...HODGEMAN...NORTHEASTERN MEADE...PAWNEE...SOUTHEASTERN
GRAY...WEST CENTRAL STAFFORD...SOUTHWESTERN RUSH...EDWARDS AND
NORTHERN CLARK COUNTIES THROUGH 545 AM CDT...

At 512 AM CDT, Doppler radar was tracking a strong thunderstorm near
Spearville, moving north at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Hanston around 525 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3722 9973 3753 10031 3862 9979 3849 9919
      3794 9899
TIME...MOT...LOC 1012Z 183DEG 49KT 3788 9974

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

KBJ
Special weather statement, Jun 14, 5:41 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Dodge City KS
541 AM CDT Sat Jun 14 2025

KSZ045-046-064-065-078>080-088-089-141115-
Hodgeman KS-Rush KS-Pawnee KS-Clark KS-Kiowa KS-Ness KS-Edwards KS-
Comanche KS-Ford KS-
541 AM CDT Sat Jun 14 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN FORD...KIOWA...
SOUTHEASTERN NESS...EASTERN HODGEMAN...NORTHWESTERN COMANCHE...
PAWNEE...SOUTHERN RUSH...EDWARDS AND NORTHERN CLARK COUNTIES THROUGH
615 AM CDT...

At 540 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Rozel to near Kinsley to near
Clark State Lake. Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Kinsley, Bucklin, Rozel, Clark State Lake, and Sanford around 545
  AM CDT.
  Mullinville around 550 AM CDT.
  Lewis, Garfield, Ash Valley, and Centerview around 555 AM CDT.
  Frizell around 600 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3739 10010 3788 9965 3840 9963 3838 9903
      3826 9903 3826 9902 3775 9903 3724 9956
TIME...MOT...LOC 1040Z 279DEG 23KT 3830 9941 3786 9943 3742 9983

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

JJOHNSON
Special weather statement, Jun 14, 6:07 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Dodge City KS
607 AM CDT Sat Jun 14 2025

KSZ065-066-079>081-088>090-141130-
Pratt KS-Stafford KS-Pawnee KS-Clark KS-Barber KS-Kiowa KS-
Edwards KS-Comanche KS-
607 AM CDT Sat Jun 14 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN KIOWA...BARBER...
COMANCHE...SOUTHEASTERN PAWNEE...STAFFORD...SOUTHEASTERN EDWARDS...
PRATT AND SOUTHEASTERN CLARK COUNTIES THROUGH 630 AM CDT...

At 607 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Radium to near Cullison to near
Protection. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  St. John, Coldwater, Cullison, Seward, Wilmore, Byers, Dillwyn,
  Belvidere, Croft, and Lake Coldwater around 610 AM CDT.
  Pratt, Iuka, Hudson, and Buttermilk around 615 AM CDT.
  Stafford, Coats, and Sun City around 620 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3768 9904 3826 9902 3826 9847 3739 9846
      3738 9835 3700 9835 3700 9981
TIME...MOT...LOC 1107Z 282DEG 42KT 3821 9885 3767 9896 3719 9946

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

JJOHNSON

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:03 AM CDTSpecial Weather StatementDDCHamilton12 min
Jun 14, 1:22 AM CDTSpecial Weather StatementDDCHamilton23 min
Jun 14, 1:44 AM CDTSpecial Weather StatementDDCHamilton31 min
Jun 14, 2:12 AM CDTSpecial Weather StatementDDCKearny33 min
Jun 14, 2:24 AM CDTSpecial Weather StatementDDCNess36 min
Jun 14, 2:42 AM CDTSpecial Weather StatementDDCHamilton, Kearny, Scott33 min
Jun 14, 2:45 AM CDTSevere Thunderstorm WarningDDCNess45 min
Jun 14, 3:10 AM CDTSpecial Weather StatementDDCKearny35 min
Jun 14, 3:12 AM CDTSpecial Weather StatementDDCTrego33 min
Jun 14, 3:21 AM CDTSpecial Weather StatementDDCNess24 min
Jun 14, 3:21 AM CDTSpecial Weather StatementDDCScott24 min
Jun 14, 3:24 AM CDTSpecial Weather StatementDDCPawnee36 min
Jun 14, 3:38 AM CDTSpecial Weather StatementDDCFinney, Grant, Haskell, Kearny, Lane, Scott37 min
Jun 14, 3:40 AM CDTSpecial Weather StatementDDCNess, Pawnee, Trego35 min
Jun 14, 4:13 AM CDTSpecial Weather StatementDDCEllis, Lane, Ness, Rush, Trego32 min
Jun 14, 4:42 AM CDTSpecial Weather StatementDDCEllis33 min
Jun 14, 4:45 AM CDTSpecial Weather StatementDDCHodgeman, Pawnee, Rush30 min
Jun 14, 4:53 AM CDTFlash Flood WarningDDCTrego3 hr
Jun 14, 5:13 AM CDTSpecial Weather StatementDDCEdwards, Ford, Hodgeman, Pawnee32 min
Jun 14, 5:41 AM CDTSpecial Weather StatementDDCEdwards, Kiowa, Pawnee34 min
Jun 14, 5:56 AM CDTFlash Flood WarningDDCHodgeman, Ness3 hr
Jun 14, 6:07 AM CDTSpecial Weather StatementDDCBarber, Comanche, Pratt, Stafford23 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.